In several posts you state that breast enlargement (gynecomastia) caused by finasteride (propecia) is reversible after stopping this medication.
Well, I developed a slight breast enlargement (“puffy nipples”) after a year of taking propecia so I stopped immediately when noticing this condition. However, the puffy nipples are still present even though I have been off the propecia for about 7 months now (I have no other medical condition).
I have heard that the only way of getting rid of this “gynecomastia” condition is an operation, so how do you know that it should be reversible upon stopping propecia?
You need to speak with your prescribing doctor, as Propecia does cause gynecomastia in a very small proportion of men. This condition should reverse on its own when you stop taking Propecia and if it did not, then you need to see your doctor for other potential causes.
Something else to consider is that according to one study for those men (not taking Propecia) over the age of 44, the prevalence of gynecomastia was 57% (possibly the effect of being overweight in some men and this therefore may not be breast tissue, but fat buildup). This data indicate that palpable gynecomastia may be more common in normal adult men. See Journal of Clinical Endocrinology & Metabolism – Gynecomastia as a physical finding in normal men
You need a good medical evaluation by a doctor, in person. I wish I could offer more, but I’m limited by the Internet in that regard.